# SDR DL72L010076

- Difficulty date: January 15, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 75,692 hours, 51,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS OF THE AFT FRAME OF THEC1 DOOR CUTOUT, AN EXISTING, UNIDENTIFIED WEB REPAIR WAS    FOUND.  THE REPAIR WAS REMOVED AND FOUND TO BE A SPLICE REPAIR FOR A DAMAGED SECTION OF THE WEB.  THE INSPECTIONS, PER AD 99-23-13, WERE ACCOMPLISHED AT THE LOCATION AND A    NEW REPAIR INSTALLED PER B727 SRM 51-40-2, FIG 1 AND ER/A 379796-14AD.
